Open Access
Translator Disclaimer
September, 1976 An Application of a Theorem of Robbins and Siegmund
Dan Anbar
Ann. Statist. 4(5): 1018-1021 (September, 1976). DOI: 10.1214/aos/1176343602

Abstract

A stochastic approximation process for estimating an unknown parameter in nonlinear regression is discussed. The process was suggested by Albert and Gardner [Stochastic Approximation and Nonlinear Regression. Research Monograph No. 42. M.I.T. Press, Cambridge, Massachusetts]. An almost sure convergence of the process is proved. The proof is an application of a theorem of Robbins and Siegmund on the almost sure convergence of nonnegative almost supermatingales. The conditions given here are weaker than those given by Albert and Gardner.

Citation

Download Citation

Dan Anbar. "An Application of a Theorem of Robbins and Siegmund." Ann. Statist. 4 (5) 1018 - 1021, September, 1976. https://doi.org/10.1214/aos/1176343602

Information

Published: September, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0345.62069
MathSciNet: MR413390
Digital Object Identifier: 10.1214/aos/1176343602

Subjects:
Primary: 62L20
Secondary: 60G99

Keywords: almost supermartingale convergence theorem , Nonlinear regression , stochastic approximation

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.4 • No. 5 • September, 1976
Back to Top